Anti-inflammatory drugs

For those already on aspirin

21 to 23 of 23 messages
11/08/2005 at 13:52
Hi Joe

The worry with Ibuprofen and aspirin (NOT just the stomach irritation issue) is that they now think that Ibuprofen reduces the anti-platelet effect of the aspirin - which essentially means you may lose the 'heart/clot prevention' effect that you're taking it for. Like most things its a 'weigh up the pros and cons' - but I think I would go for the stretches rather than the increased cardiac risk!
11/08/2005 at 15:07
snails - thanks for that info, most interesting.
   pirate
11/08/2005 at 15:33
Is it always the same glute that's giving you the trouble? Or does it change sides sometimes? Sorry, don't want to get too personal but its just something I was thinking about, medically.

We'd love you to add a comment! Please login or take half a minute to register as a free member
21 to 23 of 23 messages
Previously bookmarked threads are now visible in "Followed Threads". You can also manage notifications on these threads from the "Forum Settings" section of your profile settings page to prevent being sent an email when a reply is made.
Forum Jump  

RW competitions

RW Forums